О хроматическом числе натуральных арифметичских графов
dc.contributor.author | Донец, А.Г. | |
dc.contributor.author | Шулинок, Г.А. | |
dc.date.accessioned | 2015-07-18T06:23:54Z | |
dc.date.available | 2015-07-18T06:23:54Z | |
dc.date.issued | 2007 | |
dc.description.abstract | The paper was devoted to investigation of chromatic number in numerical graphs. Continuing previous investigations for natural modular graphs this paper focus on natural arithmetical graphs. Eveluation of chromatic number for some classes of natural arithmetical graphs was provided. A number of proposition for cromatic number was given. | uk_UA |
dc.identifier.citation | О хроматическом числе натуральных арифметичских графов / А.Г. Донец, Г.А. Шулинок // Теорія оптимальних рішень: Зб. наук. пр. — 2007. — № 6. — С. 108-116. — Бібліогр.: 4 назв. — рос. | uk_UA |
dc.identifier.issn | XXXX-0013 | |
dc.identifier.udc | 519.1 | |
dc.identifier.uri | https://nasplib.isofts.kiev.ua/handle/123456789/85001 | |
dc.language.iso | ru | uk_UA |
dc.publisher | Інститут кібернетики ім. В.М. Глушкова НАН України | uk_UA |
dc.relation.ispartof | Теорія оптимальних рішень | |
dc.status | published earlier | uk_UA |
dc.title | О хроматическом числе натуральных арифметичских графов | uk_UA |
dc.title.alternative | About chomatic number of natural arithmetical graphs | uk_UA |
dc.type | Article | uk_UA |
Файли
Оригінальний контейнер
1 - 1 з 1
Контейнер ліцензії
1 - 1 з 1
Завантаження...
- Назва:
- license.txt
- Розмір:
- 817 B
- Формат:
- Item-specific license agreed upon to submission
- Опис: